# SDR J7SA20130127001

- Difficulty date: January 27, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N545FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20302
- Engine: Hnywl AS90711A
- Engine time: 1,486 hours, 925 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Failed
- Location: Lt Engine
- Part time: 1,486 hours, 925 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, LEFT ENGINE FLAMEOUT AND LEFT FADEC CAS MESSAGE.  AIR DIVERSION.  REPLACED ECU CHANNELS A & B, W5, W4, W3 HARNESS.
